# SDR SIMA20230228001

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000302
- Aircraft time: 21,382 hours, 18,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Inoperative
- Location: Crew Closet
- Component: Installation, P
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PHOTOLUMINESCENT INOP STRIP BY FWD CREW CLOSET TO BE FADED.-C/A-RAR FADED PHOTOLUMINESCENT STRIP IAW: AMM 33-50-21.
